A Kenmotsu metric as a conformal $\eta$-Einstein soliton

Keywords: Einstein soliton, $\eta$-Einstein soliton, conformal $\eta$-Einstein soliton, $\eta$-Einstein manifold, Kenmotsu manifold
Published online: 2021-06-08

Abstract


The object of the present paper is to study some properties of Kenmotsu manifold whose metric is conformal $\eta$-Einstein soliton. We have studied certain properties of Kenmotsu manifold admitting conformal $\eta$-Einstein soliton. We have also constructed a 3-dimensional Kenmotsu manifold satisfying conformal $\eta$-Einstein soliton.

Article metrics
PDF downloads: 278
Abstract views: 677
How to Cite
(1)
Roy S., Dey S., Bhattacharyya A. A Kenmotsu Metric As a Conformal $\eta$-Einstein Soliton. Carpathian Math. Publ. 2021, 13 (1), 110-118.